| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 37-40


Y. J. Lan, T. W. Hsu
      Analytical solution for wave interaction with a stack-type double-layer composite poroelastic submerged structure
      Applied Mathematical Sciences, Vol. 8, 2014, no. 37, 1799-1816
      http://dx.doi.org/10.12988/ams.2014.42132

Jelena Vujakovic
      The mean value theorem of line complex integral and Sturm function
      Applied Mathematical Sciences, Vol. 8, 2014, no. 37, 1817-1827
      http://dx.doi.org/10.12988/ams.2014.4279

Hashem Salarzadeh Jenatabadi
      An application of moderation analysis in structural equation modeling: a comparison study between MIS and ERP
      Applied Mathematical Sciences, Vol. 8, 2014, no. 37, 1829-1835
      http://dx.doi.org/10.12988/ams.2014.42136

Marcos Amaku, Rafael I. Cipullo, Jose H. H. Grisi-Filho, Fernando S. Marques, Raul Ossada
      The friendship paradox in scale-free networks
      Applied Mathematical Sciences, Vol. 8, 2014, no. 37, 1837-1845
      http://dx.doi.org/10.12988/ams.2014.4288

I Made Bayu Permana Putra, Rukmi Sari Hartati, I Ketut Gede Darma Putra, Ni Kadek Ayu Wirdiani
      Optimized back propagation learning in neural networks with bacterial foraging optimization to predict forex gold index (XAUUSD)
      Applied Mathematical Sciences, Vol. 8, 2014, no. 38, 1847-1854
      http://dx.doi.org/10.12988/ams.2014.4292

Christos E. Kountzakis
      Credit risk transformations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 38, 1855-1864
      http://dx.doi.org/10.12988/ams.2014.312724

Joemar C. Endam, Jocelyn P. Vilela
      The second isomorphism theorem for B-algebras
      Applied Mathematical Sciences, Vol. 8, 2014, no. 38, 1865-1872
      http://dx.doi.org/10.12988/ams.2014.4291

Burak Kurt
      On the algebraic structures of soft sets in logic
      Applied Mathematical Sciences, Vol. 8, 2014, no. 38, 1873-1881
      http://dx.doi.org/10.12988/ams.2014.43127

Admi Nazra
      Anosov diffeomorphisms on real Bott manifolds
      Applied Mathematical Sciences, Vol. 8, 2014, no. 38, 1883-1887
      http://dx.doi.org/10.12988/ams.2014.42112

Ather Qayyum, Muhammad Shoaib, Muhammad Amer Latif
      A generalized inequality of Ostrowski type for twice differentiable bounded mappings and applications
      Applied Mathematical Sciences, Vol. 8, 2014, no. 38, 1889-1901
      http://dx.doi.org/10.12988/ams.2014.4222

Jing Na, Yongkun Tang
      Weak and strong convergence theorems of fixed points for total asymptotically nonexpansive multi-valued mappings in Banach spaces
      Applied Mathematical Sciences, Vol. 8, 2014, no. 39, 1903-1913
      http://dx.doi.org/10.12988/ams.2014.42138

Dae San Kim, Taekyun Kim, Sang-Hun Lee, Jong Jin Seo
      Some symmetric identities involving Carlitz-type q-Euler polynomials
      Applied Mathematical Sciences, Vol. 8, 2014, no. 39, 1915-1923
      http://dx.doi.org/10.12988/ams.2014.42190

P. M. Sitharselvam, K. T. Nagalakshmi
      A note on anti fuzzy sub-bi HX group and its bi level sub-bi HX groups
      Applied Mathematical Sciences, Vol. 8, 2014, no. 39, 1925-1932 (retracted)

S. Narayanamoorthy, A. Tamilselvi, P. Karthick, S. Kalyani, S. Maheswari
      Regular and totally regular bipolar fuzzy hypergraphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 39, 1933-1940
      http://dx.doi.org/10.12988/ams.2014.42134

G.Sh. Tsitsiashvili, Yu.N. Kharchenko, A.S. Losev, M.A. Osipova
      Enumeration of minimal control sets of vertices in oriented graph
      Applied Mathematical Sciences, Vol. 8, 2014, no. 39, 1941-1945
      http://dx.doi.org/10.12988/ams.2014.4269

Nazmiye Yilmaz, Necati Taskara
      Tribonacci and Tribonacci-Lucas numbers via the determinants of special matrices
      Applied Mathematical Sciences, Vol. 8, 2014, no. 39, 1947-1955
      http://dx.doi.org/10.12988/ams.2014.4270

Jianchu Jiang, Xianhua Tang
      Oscillation of second order half-linear difference equations (I)
      Applied Mathematical Sciences, Vol. 8, 2014, no. 40, 1957-1968
      http://dx.doi.org/10.12988/ams.2014.1270

A. H. Essawy, H. M. Brakat, Khloud R. Khater
      Hydromagnetic self-gravitating stability of streaming fluid cylinder with longitudinal magnetic field
      Applied Mathematical Sciences, Vol. 8, 2014, no. 40, 1969-1978
      http://dx.doi.org/10.12988/ams.2014.312721

M. D. H. Gamal
      A note on ones assignment method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 40, 1979-1986
      http://dx.doi.org/10.12988/ams.2014.42103

Section on Mathematical Education

Catarina Cosme, Cecilia Costa
      On the transmission of the notion of norms having matrix values in a peripheral European country: Portugal
      Applied Mathematical Sciences, Vol. 8, 2014, no. 40, 1987-1998
      http://dx.doi.org/10.12988/ams.2014.42113


Journals | Books | Author guidelines